# SDR DALA13003866307

- Difficulty date: December 23, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,560 hours, 11,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1180 TENSION TIE,  FOUND ONE CRACK AT FAIL SAFE CHORD, UPPER ROW 1ST FASTENER HOLE FROM OTBD.  REPAIR CARRIED OUT IAW SRM 53-40-07, FIG 201, REPAIR 4.  FAILSAFE REPAIR CARRIED OUT IAW SRM 51-70-11, FIG 1, STEEL PLATE R & R IAW SRM 51-40-02 AND 'C' CHANNEL FWD AND AFT SEGMENT.  R & R AND ESTABLISHED MONITORING ON 'C'CHANNEL SECTION SRM 53-40-30 REPAIR 1, PAGE 214.
